# SDR 05FDEA01959

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR SEAT TRACK AT STA 635, X=  47 FOUND CRACKED APPROXIMATELY 3 INCHES LONG.  REPAIRED AS PER SRM 53-70-00 VOLUME  I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
